کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1151593 1489883 2015 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Limit distributions of generalized St. Petersburg games
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
پیش نمایش صفحه اول مقاله
Limit distributions of generalized St. Petersburg games
چکیده انگلیسی

The St. Petersburg game is known as a probability model with infinite expectation, and has some extensions. Gut and Martin-Löf (2013) studied convergence in distribution along a suitable specific subsequence under their generalization. In this article, we extend their results using residue analysis investigated by Vardi (1995). We give the explicit limit distributions via characteristic functions with gamma functions which become semi-stable or strictly semi-stable.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 96, January 2015, Pages 307–314
نویسندگان
,